MAUDE Adverse Event Report: HALYARD - IRVINE ON-Q C-BLOC INTL PAIN RELIEF SYSTEM WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - COMBO

HALYARD - IRVINE ON-Q C-BLOC INTL PAIN RELIEF SYSTEM WITH SELECT-A-FLOW AND ONDEMAND; ELASTOMERIC - COMBO
Model Number CBI006
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.The device history record for lot 0202880158 was reviewed and the product was produced according to product specifications.All information reasonably known as of 11 jul 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Fill volume: unknown; flow rate: 10ml/hour; procedure: unknown; cathplace: unknown; infusion start time: unknown; infusion stop time: unknown.It was reported that the bolus button was not working, and was delivering 5ml of unknown local anesthetic every 8 minutes, instead of every 30 minutes.The patient reported the issue to the nurse.Per additional information received 22 jun 2018, the priming tab was removed, the bolus indicator was in the top position, and the bolus button became stuck.
 
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a avanos medical inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The sample was received and evaluated.The evaluation concluded that a fast flow rate was not observed.Limited information was provided in regards of the use of the product.Fill volume information was not available nor the user or facility conditions.It could not be determined if the use conditions were contributors to the reported incident.The medication is not a potential contributor to the incident of fast flow.Root cause could not be determined since the device worked as intended during sample evaluation.Additionally, dhr review found no abnormal conditions that could have contributed to the reported incident.All information reasonably known as of (b)(6) 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a avanos medical inc.Product is defective or caused serious injury.

Brand Name
ON-Q C-BLOC INTL PAIN RELIEF SYSTEM WITH SELECT-A-FLOW AND ONDEMAND
Common Device Name
ELASTOMERIC - COMBO
Manufacturer (Section D)
HALYARD - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key7690117
Report Number2026095-2018-00077
Device Sequence Number2771231
Product Code MEB
UDI-Device Identifier30680651134838
UDI-Public30680651134838
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/25/2019
Device Model NumberCBI006
Device Catalogue Number101348303
Device Lot Number0202880158
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/29/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/21/2018
Supplement Date Received by Manufacturer07/12/2018
11/02/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date09/06/2018
11/20/2018
Patient Sequence Number1